Alert archive / Louisiana / Tornado Warnings in 2016

Tornado Warning 54, NWS Shreveport, LA

April 30, 2016Bossier Parish, Caddo Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 30, 2016, 1:30 AM CDT for Bossier Parish, Caddo Parish, Louisiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 1:30 AM CDT (06:30 UTC)
Expired
Apr 30, 2016, 2:15 AM CDT
In force
45 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Bossier Parish, LA, Caddo Parish, LA

The radar

The Shreveport radar (KSHV), 40 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 9:58 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 6.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 835 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 455 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
835 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
455 m²/s²
0-3 km storm-relative helicity
577 m²/s²
Significant tornado parameter
2.9
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted.

080 
WFUS54 KSHV 300630
TORSHV
LAC015-017-300715-
/O.NEW.KSHV.TO.W.0054.160430T0630Z-160430T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 AM CDT SAT APR 30 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL CADDO PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN BOSSIER PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 215 AM CDT
    
* AT 129 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED OVER BELCHER...OR 19 MILES NORTHWEST OF BOSSIER CITY...
  MOVING EAST AT 30 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL CADDO AND NORTHWESTERN BOSSIER PARISHES...INCLUDING
  THE FOLLOWING LOCATIONS: ALDEN BRIDGE...CAVETT...ROCKY MOUNT AND
  IVAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3272 9387 3283 9389 3294 9353 3277 9349
TIME...MOT...LOC 0629Z 249DEG 27KT 3276 9384 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

06
2 follow-up statements
424 
WWUS54 KSHV 300649
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
149 AM CDT SAT APR 30 2016

LAC017-300658-
/O.CAN.KSHV.TO.W.0054.000000T0000Z-160430T0715Z/
CADDO LA-
149 AM CDT SAT APR 30 2016

...THE TORNADO WARNING FOR NORTH CENTRAL CADDO PARISH IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
AND MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3279 9371 3288 9373 3294 9353 3281 9350
TIME...MOT...LOC 0648Z 247DEG 27KT 3283 9366 

$$

LAC015-300715-
/O.CON.KSHV.TO.W.0054.000000T0000Z-160430T0715Z/
BOSSIER LA-
149 AM CDT SAT APR 30 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR NORTH
CENTRAL BOSSIER PARISH...
    
AT 148 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR PLAIN DEALING...OR 16 MILES SOUTHWEST OF SPRINGHILL...
MOVING EAST AT 30 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
ROCKY MOUNT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3279 9371 3288 9373 3294 9353 3281 9350
TIME...MOT...LOC 0648Z 247DEG 27KT 3283 9366 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

06
771 
WWUS54 KSHV 300706
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
206 AM CDT SAT APR 30 2016

LAC015-300715-
/O.EXP.KSHV.TO.W.0054.000000T0000Z-160430T0715Z/
BOSSIER LA-
206 AM CDT SAT APR 30 2016

...THE TORNADO WARNING FOR NORTH CENTRAL BOSSIER PARISH WILL EXPIRE
AT 215 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3279 9371 3288 9373 3294 9353 3281 9350
TIME...MOT...LOC 0705Z 249DEG 27KT 3283 9366 

$$

06

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 30, 1:25 AM CDT, 5 minutes earlier.

Area forecast discussion, Apr 30, 1:25 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
125 AM CDT SAT APR 30 2016

.UPDATE...
JUST SENT A QUICK UPDATE TO REMOVE PORTIONS OF NE TX...SE OK AND
SW AR FROM SVR WATCH #128 ATTM. ALSO ADJUSTED POPS...TEMPS...DEWPT
AND RH GRIDS.

UPDATE ALREADY SENT...13.

&&

.PREV DISCUSSION... /ISSUED 105 AM CDT SAT APR 30 2016/

AVIATION...
FOR THE 30/06Z TAFS...LINE OF STRONG TO SEVERE CONVECTION WILL
CONTINUE TO MOVE ACROSS THE AREA. ALL TAF SITES WILL SEE IMPACTS
ALTHOUGH MOST OF THE STORMS HAVE ALREADY MOVED THROUGH KTYR.
FLIGHT CONDITIONS WILL VARY BETWEEN MVFR/IFR DUE TO THE PRECIP.
LATEST HIGH RESOLUTION MODELS INDICATE THE MAJORITY OF THE STORMS
SHOULD MOVE EAST OF THE AREA BY 30/18Z ALTHOUGH A FEW LINGERING
SHWRS/TSTMS WILL REMAIN POSSIBLE. CIGS SHOULD SLOWLY LIFT INTO THE
VFR AND GRADUALLY BEGIN TO SCATTER OUT BY LATE IN THE TAF PERIOD
AS A COLD FRONT BEGINS TO MOVE ACROSS THE AREA. /09/

PREV DISCUSSION... /ISSUED 1027 PM CDT FRI APR 29 2016/

DISCUSSION...
CURRENT MCS OVER E TX/NW LA/SW AR/SE OK CONTINUES TO SLOWLY EXPAND
ENE THIS EVENING...WITH MOSAIC RADAR IMAGERY INDICATING A SECOND
LINE OF STRONG CONVECTION JUST TO THE W OVER ECNTRL TX JUST AHEAD
OF A WEAK COLD FRONT EXTENDING FROM ERN OK INTO CNTRL TX. THE
SHORT TERM PROGS/LATEST HRRR DEPICT THIS CONVECTION SLOWLY
MARCHING E TONIGHT...WITH THE LINE OF CONVECTION E OF I-35
EVENTUALLY OVERTAKING A PORTION OF THE ONGOING MCS OVER E TX/SW
AR. THE OVERALL HAIL THREAT HAS DIMINISHED THIS EVENING...BUT
STILL HAVE A THREAT FOR DAMAGING WINDS/ISOLATED TORNADOES GIVEN
THE STRONG SHEAR STILL IN PLACE...HENCE THE TOR WATCH REPLACEMENT
WITH SVR WATCH #128 FOR ALL BUT CALDWELL/GRANT/LASALLE PARISHES IN
NCNTRL LA THROUGH 10Z.

THE CURRENT FORECAST LOOKS GOOD...BUT GIVEN THE 00Z
GUIDANCE/HRRR...HAVE REMOVED THE HEAVY RAINFALL WORDING MUCH OF E
TX/SE OK/SW AR SATURDAY...AND REMOVED THE HEAVY RAINFALL WORDING
FOR THE REMAINDER OF THE REGION SATURDAY AFTERNOON AS THE REGION
IS QUICKLY DRY SLOTTED BEHIND THE SHORTWAVE PASSAGE. THUS...THE
CURRENT FLASH FLOOD WATCH SHOULD BE CANCELLED BEFORE THE
EXPIRATION TIMES SATURDAY/SATURDAY NIGHT AS THE THREAT FOR FLASH
FLOODING SHOULD END.

ZONE UPDATE/WATCH ISSUANCE ALREADY OUT...GRIDS WILL BE AVAILABLE
SHORTLY.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  82  67  82  63 /  70  50  20  50
MLU  81  68  83  65 /  70  70  30  40
DEQ  78  58  81  57 /  50  20  10  40
TXK  80  62  82  60 /  70  30  10  40
ELD  80  65  83  62 /  70  50  20  40
TYR  82  63  81  60 /  50  20  10  50
GGG  83  65  82  61 /  70  30  10  50
LFK  81  69  82  66 /  70  50  50  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ050-051-059>061-
     070>073.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ001>004.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
     017>022.

OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ096-097-108>112-
     124>126-136>138-149>151.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.

&&

13/09/15
Hazardous weather outlook, Apr 29, 11:52 AM CDT, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CDT FRI APR 29 2016

ARZ050-051-059>061-070-OKZ077-TXZ096-097-301700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-
1152 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING THUNDERSTORM WIND GUSTS...AND ISOLATED
TORNADOES WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON
HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS
WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN
LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE
INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE
MOVES INTO THE REGION FROM THE SOUTHWEST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138-
149>153-165>167-301700-
LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-
WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1152 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE
THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE
FROM THE TOLEDO BEND DAM TO MONROE LOUISIANA. THIS SEVERE WEATHER
THREAT WILL TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS
EVENING AND TONIGHT...AS STORMS BEGIN TO TRAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST
ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF
NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

12

In the hours before

Local storm report, Apr 30, 12:23 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1223 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      QUITMAN                 32.80N  95.44W
04/29/2016                   WOOD               TX   911 CALL CENTER

            NUMEROUS COUNTY ROADS FLOODED

&&

EVENT NUMBER SHV1600433

21
Local storm report, Apr 30, 1:23 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      GLADEWATER              32.54N  94.95W
04/30/2016                   GREGG              TX   LAW ENFORCEMENT

            HWY 80 CLOSED AT LAKE DEVERNIA BOTH EAST AND WEST BOUND
            DUE TO FLOODED ROADWAY

&&

EVENT NUMBER SHV1600434

21
Local storm report, Apr 30, 1:24 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
124 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 AM     FLASH FLOOD      GLADEWATER              32.54N  94.95W
04/30/2016                   GREGG              TX   LAW ENFORCEMENT

            ROAD CLOSED DUE TO FLOODING 135 CLOSED 1 MILE SOUTH OF
            271

&&

EVENT NUMBER SHV1600435

25
Local storm report, Apr 30, 1:26 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
126 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 AM     FLASH FLOOD      LONGVIEW                32.52N  94.76W
04/30/2016                   GREGG              TX   LAW ENFORCEMENT

            FLOODING REPORTED ON ROAD 1844

&&

EVENT NUMBER SHV1600436

25
Local storm report, Apr 30, 1:27 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
127 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 AM     FLASH FLOOD      LONGVIEW                32.52N  94.76W
04/30/2016                   GREGG              TX   LAW ENFORCEMENT

            FLOODING REPORTED AT GEORGE RICHIE ROAD

&&

EVENT NUMBER SHV1600438

25
Local storm report, Apr 30, 1:30 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     FLASH FLOOD      LEWISVILLE              33.36N  93.58W
04/30/2016                   LAFAYETTE          AR   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS HIGH WATER RESCUE IN WESTERN
            PORTIONS OF LEWISVILLE.

&&

EVENT NUMBER SHV1600439

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:54 PM CDTSpecial Weather StatementSHVBossier51 min
Apr 29, 9:58 PM CDTTornado WarningSHVBossier, Caddo32 min
Apr 29, 10:27 PM CDTTornado WarningSHVCaddo33 min
Apr 29, 10:57 PM CDTTornado WarningSHVCaddo33 min
Apr 29, 11:25 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo65 min
Apr 29, 11:30 PM CDTTornado WarningSHVBossier, Caddo30 min
Apr 29, 11:32 PM CDTFlash Flood WarningSHVBossier, Caddo, Webster8 hr
Apr 29, 11:59 PM CDTTornado WarningSHVBossier, Caddo46 min
Apr 30, 12:13 AM CDTSevere Thunderstorm WarningSHVCaddo62 min
Apr 30, 12:25 AM CDTTornado WarningSHVBossier, Webster50 min
Apr 30, 12:35 AM CDTTornado WarningSHVCaddo55 min
Apr 30, 12:58 AM CDTTornado WarningSHVCaddo47 min
Apr 30, 1:27 AM CDTFlash Flood WarningSHVBossier, Claiborne, Webster5 hr
Apr 30, 3:42 AM CDTAreal Flood AdvisorySHVBossier, Caddo, De Soto3 hr
Apr 30, 4:20 AM CDTRiver Flood WarningSHVDe Soto9 days
Apr 30, 4:30 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine60 min
Apr 30, 5:31 AM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Red River46 min
Apr 30, 6:01 AM CDTAreal Flood WarningSHVClaiborne, Webster6 hr
Apr 30, 6:15 AM CDTSpecial Weather StatementSHVSabine45 min
Apr 30, 7:27 AM CDTAreal Flood WarningSHVBossier, Caddo6 hr
Apr 30, 7:36 AM CDTRiver Flood WarningSHVCaddo13 days
Apr 30, 8:03 AM CDTTornado WarningSHVBienville, Jackson, Natchitoches, Red River, Winn27 min
Apr 30, 8:09 AM CDTTornado WarningSHVJackson, Lincoln, Union25 min
Apr 30, 10:23 AM CDTSpecial Weather StatementSHVGrant52 min
Apr 30, 11:12 AM CDTRiver Flood WarningSHVCaldwell, Ouachita3 days
Apr 30, 11:18 AM CDTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn4 days
Apr 30, 12:08 PM CDTRiver Flood WarningSHVBienville, Bossier, Red River, Webster10 days
Apr 30, 12:08 PM CDTSpecial Weather StatementSHVLaSalle37 min
Apr 30, 12:15 PM CDTRiver Flood WarningSHVBossier, Caddo, Red River8 days
Apr 30, 1:27 PM CDTAreal Flood WarningSHVBossier, Caddo3 hr

Nearby

Tornado Warnings in Louisiana, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.